TBU Publications
Repository of TBU Publications

Algebraic optimal control in RMS ring: A case study

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
PEKAŘ, Libor a Roman PROKOP. Algebraic optimal control in RMS ring: A case study. International Journal of Mathematics and Computers in Simulation [online]. 2013, vol. 7, iss. 1, s. 59-68. [cit. 2019-11-14]. ISSN 1998-0159. Dostupné z: http://www.naun.org/multimedia/NAUN/mcs/16-645.pdf.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles